# SDR FDEA200812235263

- Difficulty date: December 23, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727225
- Aircraft serial: 21581
- Aircraft time: 44,017 hours, 30,442 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 2300071
- Part serial: 1256
- Condition: Failed
- Location: Fuel Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NUMBER 2 FUEL GAUGE INDICATED ZERO DURING CRUISE THEN PASSING THROUGH APPROX 12000 FT GAUGE STARTED TO COME UP TO READ FUEL QUANTITY.  SUMPED NR 3 TANK. NO WATER FOUND. NO FAULT CODES ON   INDICATOR. CLEANED CANNON PLUG ON NR 3 VTO ON FWD SPAR. R&RD NR 3 FUEL QUANTITY GAGE INDICATOR AS A PRECAUTION PER AMM 28-41-040-4 AND OPS CHECKED PER 28-41-000-5 AND I. NO FAULTS . TRANSFERED ALL FUEL FROM TANK TO 0 READING. TRANSFERED FUEL BACK INTO NR 3 TO READING OF 11.1 WITH NO BLANKING OUT OF GAGE. ACFT OK FOR SERVICE.
